Sep 17, 2005
I've been on HAART for the last 9 months after being diagnosed HIV+ in January 2005 by the military. I was placed on Sustiva and Truvada which has worked wonders for me. My CD4 count has shot up from near AIDS to 650 and I've been undetectable since 2 weeks into therapy.
Recently I've started forgetting if I've taken my medications at night before I got to bed, since taking them has become so rote. Three times that I can remember recently I've woken up in the morning not being able to remember if I HAD taken my nightly dose, so I took them in the morning, only to discover later I had in fact taken the normal dose right before bed in addition to taking it in the morning.
Will taking once a day medications more than once per day cause a problem for me other than any obvious possible overdose issues? Could this effect how the medication works on the virus and cause resistance?
Thanks for your guidance!
| Response from Dr. Young
In the short term, double dosing shouldn't cause any toxicty (though short-term side effects might increase), nor pose problems with the antiviral action of the drugs. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Excessive Sweating An Hiv Symptom?
- Is Thrush Connected To Vaginal Yeast Infection?
- Bodybuilding And Hiv Positive
- If You Have Hiv But You Are Undetectable Can You Still Give Someone Hiv While Having Sex?
- Can I Have Hep B Vaccine More Than Once?
- Will Using A Condom Protect From Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.